# SDR ABXA030483

- Difficulty date: December 12, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- Aircraft time: 54,840 hours, 56,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114273
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT STA 996 ABOVE LONGERON 16 LEFT.  REPAIRED CRACK IAW DC-9 SRM 53-04.
